Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/26368
Title: Long time numerical stability and asymptotic analysis for the viscoelastic oldroyd flows
Authors: Wang, K
He, Y
Lin, Y 
Keywords: Asymptotic analysis
H2-patability
Long time behavior
Oldroyd model
Viscoelastic flows
Issue Date: 2012
Publisher: Amer Inst Mathematical Sciences
Source: Discrete and Continuous Dynamical Systems - Series B, 2012, v. 17, no. 5, p. 1551-1573 How to cite?
Journal: Discrete and Continuous Dynamical Systems - Series B 
URI: http://hdl.handle.net/10397/26368
DOI: 10.3934/dcdsb.2012.17.1551
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

5
Last Week
0
Last month
0
Citations as of Sep 9, 2017

WEB OF SCIENCETM
Citations

5
Last Week
0
Last month
0
Citations as of Sep 21, 2017

Page view(s)

35
Last Week
0
Last month
Checked on Sep 17, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.